# SDR AALA20060822

- Difficulty date: September 6, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DBD20121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - CORROSION FOUND ON STRINGER 34 LEFT AT STATION 416.  REPLACED STRINGER 34 LEFT FROM STATION 393 TO 440.  SYSTEM GROUND CHECKED NORMAL OPERATION.
